Eine parabolische Gleichung mit vergänglichen Lösungen.

J.H. Sampson

Manuscripta mathematica (1982)

  • Volume: 40, page 87-90
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Sampson, J.H.. "Eine parabolische Gleichung mit vergänglichen Lösungen.." Manuscripta mathematica 40 (1982): 87-90. <http://eudml.org/doc/154898>.

author = {Sampson, J.H.},
journal = {Manuscripta mathematica},
keywords = {blow-up in a finite time interval},
pages = {87-90},
title = {Eine parabolische Gleichung mit vergänglichen Lösungen.},
url = {http://eudml.org/doc/154898},
volume = {40},
year = {1982},

AU - Sampson, J.H.
TI - Eine parabolische Gleichung mit vergänglichen Lösungen.
JO - Manuscripta mathematica
PY - 1982
VL - 40
SP - 87
EP - 90
KW - blow-up in a finite time interval
UR - http://eudml.org/doc/154898
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.